Facebook Pixel
EmpowHER Guest

mirena and unexplained bleeding

By Anonymous October 27, 2011 - 1:55pm
Rate This

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thanks for your post!

Unexplained bleeding is a common side effect of Mirena.

From drugs. com: All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Mirena IUD:
Acne; breast pain or tenderness; changes in menstrual bleeding (eg, spotting); dizziness, bleeding, or cramping during placement.

For more information, click here: http://www.drugs.com/sfx/mirena-side-effects.html

You will need to talk to your prescribing doctor to see if continuing this medication is the right choice for you.


October 27, 2011 - 6:29pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.